# SDR EBVR202305180001

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,473 hours, 8,970 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STAB SPAR LH CAP ANGLE BETWEEN VFS 180-184. REPAIRED USING TEXTRON FIELD REPAIR FR-680-0245-11912 AND 8100-9 DATED 17MAY2023. THIS IS A MAJOR REPAIR.
